# SDR 2021F00274

- Difficulty date: July 2, 2021
- Submitted: July 5, 2021
- Operation: General aviation
- Aircraft: N218JE
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 15,789 hours, 7,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS ENROUTE TO NEXT DESTINATION WHEN CREW EXPERIENCED OIL SMOKE ENTERING THE CABIN AT FLOOR LEVEL. THEY DECLARED AN EMERGENCY AND LANDED AT NEAREST AIRPORT KSAV. WHERE THE AIRCRAFT IS CURRENTLY AWAITING JET EDGE APPROVED MAINTENANCE VENDOR TO PERFORM INSPECTION AND REQUIRED REPAIRS. THIS WILL REQUIRE A SUPPLEMENTAL REPORT. OPERATOR DESIGNATOR W6JA, CONTROL NUMBER W6JA20210705046.
